# SDR JR2R20170428268

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- Aircraft time: 52,948 hours, 36,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114323
- Condition: Dented
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 1380, LONGERON 2L HAS A GOUGE IN THE CENTER THAT IS FLOURESCING, FOUND DURING FPI.  INSTALLED REPAIR IAW SRM 53-04-2, FIG 4, PARA 3.C.1.C.
